Hokkaido Mathematical Journal

Some weak-type estimates for singular integral operators on $CMO$ spaces

Yasuo KOMORI-FURUYA and Katsuo MATSUOKA

Full-text: Open access

Abstract

We introduce a ``weak $CMO$'' space $WCMO$ and consider the boundedness of the singular integral operators from $CMO$ to $WCMO$. Our result is the best possible.

Article information

Source
Hokkaido Math. J., Volume 39, Number 1 (2010), 115-126.

Dates
First available in Project Euclid: 19 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1274275022

Digital Object Identifier
doi:10.14492/hokmj/1274275022

Mathematical Reviews number (MathSciNet)
MR2649329

Zentralblatt MATH identifier
1201.42008

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B35: Function spaces arising in harmonic analysis

Keywords
$B^p$ space $CMO$ space weak $CMO$ space standard singular integral operator

Citation

KOMORI-FURUYA, Yasuo; MATSUOKA, Katsuo. Some weak-type estimates for singular integral operators on $CMO$ spaces. Hokkaido Math. J. 39 (2010), no. 1, 115--126. doi:10.14492/hokmj/1274275022. https://projecteuclid.org/euclid.hokmj/1274275022


Export citation